# SDR DALA1224673209

- Difficulty date: April 12, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 6,296 hours, 2,844 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Panel
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, FOUND AFT CARGO SLOPE WALL PANEL 152 RF DELAMINATED.  FABRICATED NEW ON STAM TRAVELLER T12/928061 IAWDWG 3D25-37705.
